# SDR SWAA2022020929206

- Difficulty date: March 18, 2018
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N7889A
- Make and model: Boeing 737-79L
- Aircraft serial: 34023
- Aircraft time: 31,665 hours, 18,570 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING T/E UPPER SURFACE PANEL BULB SEAL SUPPORT ANGLE ABOVE AFT PYLON TIP IS CRACKED / REMOVED DAMAGED BULB SEAL SUPPORT ANGLE FROM RT WING T/E ABOVE AFT PYLON TIP. INSTALLED NEW SUPPORT ANGLE IAW SOPM 20-50-01.
